# SDR AALA202509186972

- Difficulty date: September 15, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 37,455 hours, 4,995 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT INOPERATIVE AT OFAR. FLASHLIGHT BATTERY WAS REPLACED BY MAINTENANCE IAW AMM 25-64-00.
